×

zbMATH — the first resource for mathematics

Continuity of the spectrum of norm-normal matrices. (English) Zbl 0428.47001
MSC:
47A10 Spectrum, resolvent
47A12 Numerical range, numerical radius
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] AUPETIT B.: Continuité et uniforme continuité du spectre dans les algèbres de Banach. Studia Math., 61, 1977, 99-114. · Zbl 0372.46044
[2] BONSALL F. F., DUNCAN J.: Numerical ranges of operators on normed spaces and of elements of normed algebras. London Mathematical Society Lecture Note Series 2, Cambridge University Press 1971. · Zbl 0207.44802
[3] BROWDER A.: On Berstein inequality and the norm of Hermitian operators. The Amer. Math. Monthly, 78, 1971, 871-873. · Zbl 0224.47011
[4] CRABB M. J.: Some results on the numerical ranges of an operator. J. London Math. Soc, 2, 1970, 741-745. · Zbl 0201.45203
[5] CRABB M. J., DUNCAN J., McGREGOR C. M.: Some extremal problems in the theory of numerical ranges. Acta Math., 128, 1972, 123-142. · Zbl 0229.46049
[6] DEUTSCH E., SCHNEIDER H.: Bounded groups and norm-Hermitian matrices. Linear Algebra and Appl., 9, 1974, 9-27. · Zbl 0298.15017
[7] PTÁK V., ZEMÁNEK J.: Continuite lipschitzienne du spectre comme fonction d’un opérateur normal. Comment. Math. Univ. Carolinae, 17, 1976, 507-512. · Zbl 0341.47019
[8] SINCLAIR A. M.: The norm of a Hermitian element in a Bonach algebra. Proc Amer. Math. Soc., 28., 28, 1971, 446-450. · Zbl 0242.46035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.